MathSciNet Relay Station
MathSciNet bibliographic data
MR1277595 34C25 (34D20)
Zitan, Amine; Ortega, Rafael Existence of asymptotically stable periodic solutions of a forced equation of Liénard type. Nonlinear Anal. 22 (1994), no. 8, 993–1003.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement